I started Tri-Previfem (my 1st birth control ever) 3 weeks ago. I am in the middle of the 3rd week. For about 1 week I have had brownish red discharge. There is no ordor but it is light and constant. To the point where I am using a tampon and am unsure if this is my period or not. Is this normal? The part that has me really worried is that my BF and I had unprotected sex twice after my 1st week of being on it. He did not come in me (i know that doens't matter, and it was dumb) after how stressed out i am right now, that won't be happening agian... i'm freaking out and really nervous... please help?
Tri-Previfem - brown/red discharge week 3, normal?
- 15 Oct 2014 by JayneM18
- 15 October 2014
You didn't have unprotected sex, you were protected by the pill by then. What you're experiencing is nothing to worry about, its just some old blood and spotting. When your body is getting used to the hormones it can do some pretty weird things. This isn't your period. Your period will happen when you're on the light green pills.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Jul 2013 • 1 answer
Updated 2 Apr 2014 • 3 answers
Updated 9 Jun 2015 • 1 answer
Updated 5 Sep 2015 • 1 answer
I've been taking Tri-Previfem for 2 months after swutching from Tri- Nessa that I took for 2 years.?
Updated 23 Dec 2015 • 1 answer